# SDR 2016FA0000124

- Difficulty date: March 10, 2016
- Submitted: March 10, 2016
- Operation: General aviation
- Aircraft: N24748
- Make and model: Cessna 172R
- Aircraft serial: 17281051
- Aircraft time: 3,622 hours
- System (JASC): 7320 · Fuel Controlling System
- Part: Servo
- Part number: 25765362
- Part serial: 70612710
- Condition: Contaminated
- Location: Fuel Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRECISION FUEL INJECTOR REMOVED DUE TO FUEL DYE CONTAMINATION IN IMPACT TUBES AND AIR SLOT.  UNIT WAS INSTALLED ON 10/5/15. UNIT WAS PREVIOUSLY O/H 9/10/15.  UNIT REMOVED AT TACH 3602 DUE TO FUEL DYE CONTAMINATION IN IMPACT TUBES AND AIR SLOT TSOH 8.  UNIT PREVIOUSLY O/H 9/22/10, INSTALLED AT TACH 2983, REMOVED AT TACH 3594 DUE TO FUEL DYE CONTAMINATION IN IMPACT TUBES AND AIR SLOT.
